It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ive been using Minocin, Differin and BenzaClin and like i said it has been working great, its been 6 days with no new zits. However, Ive gotten 2 pretty bad side effects (besides dryness and peeling) Number 1, showed up Wednesday... A HORRIBLE YEAST INFECTION!!!!! According to my Gyno many women get these from antibiotics of all types (MINOCIN). Then Thursday i noticed that the skin around my eyes, my entire eye lid, and all underneath my eyes is horrible sore. When I wash, apply the Differin or BenzaClin, or foundation, it BURNS SO BAD for like 10 minutes. Then is sore for a few hours after.
Has anyone else experienced side effects like these? Im a bit worried about the infection, it hasnt gone away yet or even gotten better (despite the fact that I paid $30 for the prescription my Doc wrote for me!) Is this going to continue throughout my 4 mos treatment on the Minocin? Ive cut back to one pill a day just for the weekend till i can call my dermatologist. Anyone have any advice/suggesions....





All times are GMT -7. The time now is 04:59 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!